# SDR FDEA200908132997

- Difficulty date: August 13, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB17672
- Condition: Misrepaired
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL REPAIR DOUBLER FOUND AT RT WING NR 5 SLAT L/E EXTERIOR   SKIN.  EXISTING EXTERNAL REPAIR DOUBLER AT RT WING NR 5 SLAT L/E EXTERIOR SKIN EVALUATED AND FOUND NOT IAW SRM REPAIR.  REPAIR CARRIED OUT IAW EA NR 1-5750-133822, TITLE: WINGS - FLIGHT SURFACES - RT WING NR 5 SLAT ASSY L/E REPAIR. THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 107.
